ARTHREX, INC. UNIVERS REVERS STEM, SIZE 8, CAP COATED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Back to Search Results |
| Model Number |
UNIVERS REVERS STEM, SIZE 8, CAP COATED |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that the surgeon has stated that the position of the implanted base plate is not in a proper position and therefore the surgeon decided to perform a revision surgery.During the revision surgery the surgeon decided to make an easier access to the glenoid to replace the whole prostheses.It was further reported that it was found on the x-ray that due to the position of the base plate a scapular notching was caused.The following implants were explanted: base plate ar-9500-01 (part number unknown as the provided one is incorrect), glenosphere ar-9504s-04, stock ar-9501-08cpc, 2x periphere screws (locking) (part number unknown), central screws (locking) (part number unknown), pe-inlay (part number unknown).Update 07-jun-2020 : further information were provided that that the base plate was not optimally placed and the plate did not sink.During the surgery it was also discovered that the plate had good osseointegration.The size the central screw is an ar-9165-15.Wn.